MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM RPSFLEX FEM CEM L STD+; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COM RPSFLEX FEM CEM L STD+; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129412050
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address knee pain and loosening of the femoral component at the bone to cement interface.Depuy cement was used.Upon surgery surgeon did not like alignment which was possibly leading to poly wear and deemed femur loose.Surgeon removed components and revised knee with a tc3.Doi: (b)(6) 2010; dor: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COM RPSFLEX FEM CEM L STD+
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9234854
Report Number1818910-2019-111861
Device Sequence Number16247891
Product Code NJL
UDI-Device Identifier10603295022930
UDI-Public10603295022930
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129412050
Device Lot Number2994899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CREATED IN ERROR; LCS COMP RPS INS (B)(6) 10MM; LCS COMPLETE M/B PAT CEM (B)(6); MBT CEM TIBIAL TRAY SZ5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR